Search Results

There are 26609 results for: content related to: Extensions of Results from the One-Parameter Case

  1. Geometry in statistics

    Wiley Interdisciplinary Reviews: Computational Statistics

    Volume 2, Issue 6, November/December 2010, Pages: 686–694, Paul W. Vos and Paul Marriott

    Article first published online : 24 SEP 2010, DOI: 10.1002/wics.128

  2. First-Order Asymptotics

    Geometrical Foundations of Asymptotic Inference

    Robert E. Kass, Paul W. Vos, Pages: 11–60, 2011

    Published Online : 13 SEP 2011, DOI: 10.1002/9781118165980.ch2

  3. Curvature in Exponential Family Regression

    Geometrical Foundations of Asymptotic Inference

    Robert E. Kass, Paul W. Vos, Pages: 144–171, 2011

    Published Online : 13 SEP 2011, DOI: 10.1002/9781118165980.ch6

  4. Second-Order Asymptotics

    Geometrical Foundations of Asymptotic Inference

    Robert E. Kass, Paul W. Vos, Pages: 61–93, 2011

    Published Online : 13 SEP 2011, DOI: 10.1002/9781118165980.ch3

  5. Statistical Manifolds

    Geometrical Foundations of Asymptotic Inference

    Robert E. Kass, Paul W. Vos, Pages: 215–237, 2011

    Published Online : 13 SEP 2011, DOI: 10.1002/9781118165980.ch8

  6. Exponential Family Regression and Diagnostics

    Geometrical Foundations of Asymptotic Inference

    Robert E. Kass, Paul W. Vos, Pages: 113–143, 2011

    Published Online : 13 SEP 2011, DOI: 10.1002/9781118165980.ch5

  7. Overview and Preliminaries

    Geometrical Foundations of Asymptotic Inference

    Robert E. Kass, Paul W. Vos, Pages: 1–10, 2011

    Published Online : 13 SEP 2011, DOI: 10.1002/9781118165980.ch1

  8. Marginal information for expectation parameters

    Canadian Journal of Statistics

    Volume 28, Issue 4, December 2000, Pages: 875–886, Suzanne Hudson and Paul W. Vos

    Article first published online : 18 DEC 2008, DOI: 10.2307/3315922

  9. Duality and Exponential Families

    Information and Exponential Families: In Statistical Theory

    O. Barndorff-Nielsen, Pages: 139–190, 2014

    Published Online : 13 MAY 2014, DOI: 10.1002/9781118857281.ch9

  10. SOME SECOND ORDER ASYMPTOTICS IN EXPONENTIAL FAMILY NON-LINEAR REGRESSION MODELS (A GEOMETRIC APPROACH)

    Australian Journal of Statistics

    Volume 39, Issue 2, June 1997, Pages: 129–148, Bo-Cheng Wei and Hong-Tu Zhu

    Article first published online : 28 JUN 2008, DOI: 10.1111/j.1467-842X.1997.tb00531.x

  11. Theory & Methods: Set Compound Estimation Under Entropy Loss

    Australian & New Zealand Journal of Statistics

    Volume 41, Issue 4, December 1999, Pages: 439–450, Zhihui Liu

    Article first published online : 18 DEC 2002, DOI: 10.1111/1467-842X.00097

  12. Exponential Families: Theory

    Standard Article

    Wiley StatsRef: Statistics Reference Online

    O. Barndorff-Nielsen

    Published Online : 29 SEP 2014, DOI: 10.1002/9781118445112.stat00970

  13. Graphical Models and Exponential Families

    Bayesian Networks: An Introduction

    Timo Koski, John M. Noble, Pages: 229–254, 2009

    Published Online : 25 SEP 2009, DOI: 10.1002/9780470684023.ch8

  14. Exponential Families

    Standard Article

    Encyclopedia of Statistical Sciences

    O. Barndorff-Nielsen

    Published Online : 15 AUG 2006, DOI: 10.1002/0471667196.ess0582.pub2

  15. Existence of Maximum Likelihood Estimates for Multi-dimensional Exponential Families

    Scandinavian Journal of Statistics

    Volume 24, Issue 3, September 1997, Pages: 371–386, Weiwen Miao and Marjorie Hahn

    Article first published online : 26 DEC 2001, DOI: 10.1111/1467-9469.00070

  16. Independence Structure of Natural Conjugate Densities to Exponential Families and the Gibbs' Sampler

    Scandinavian Journal of Statistics

    Volume 27, Issue 1, March 2000, Pages: 111–127, Mauro Piccioni

    Article first published online : 5 JAN 2002, DOI: 10.1111/1467-9469.00182

  17. You have free access to this content
    Posterior inference in curved exponential families under increasing dimensions

    The Econometrics Journal

    Volume 17, Issue 2, June 2014, Pages: S75–S100, Alexandre Belloni and Victor Chernozhukov

    Article first published online : 12 MAY 2014, DOI: 10.1111/ectj.12027

  18. Information, ancillarity, and sufficiency in the presence of nuisance parameters

    Canadian Journal of Statistics

    Volume 22, Issue 1, March 1994, Pages: 111–123, Yiliang Zhu and Nancy Reid

    Article first published online : 18 DEC 2008, DOI: 10.2307/3315827

  19. Recent Developments

    Geometrical Foundations of Asymptotic Inference

    Robert E. Kass, Paul W. Vos, Pages: 278–299, 2011

    Published Online : 13 SEP 2011, DOI: 10.1002/9781118165980.ch10

  20. Density Approximation by Summary Statistics: An Information-theoretic Approach

    Scandinavian Journal of Statistics

    Volume 27, Issue 3, September 2000, Pages: 521–534, Zvi Gilula and S. J. Haberman

    Article first published online : 5 JAN 2002, DOI: 10.1111/1467-9469.00204